# SDR DALA2020022651428

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1503433) CRACK WAS FOUND IN HOLE #3 OF LEFT SIDE FORWARD OVERWING ESCAPE HATCH LATCH. CORRECTIVE ACTION: HOLE #3 WAS DRILLED TO NEXT SIZE PER SA5316-01033-01 AND B757-200 SRM 51-40-05. (ET) HFEC INSPECTION WAS ACCOMPLISHED PER SA5316-01033-01 STEP 1. B. B) AND B757 NDT MANUAL PART 6, 51-00-16 AND NO CRACK WAS FOUND AFTER DRILLING.
